A theorem on operator algebras.

N.Th. Varopoulos

Mathematica Scandinavica (1975)

  • Volume: 37, page 173-182
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Varopoulos, N.Th.. "A theorem on operator algebras.." Mathematica Scandinavica 37 (1975): 173-182. <http://eudml.org/doc/166438>.

author = {Varopoulos, N.Th.},
journal = {Mathematica Scandinavica},
pages = {173-182},
title = {A theorem on operator algebras.},
url = {http://eudml.org/doc/166438},
volume = {37},
year = {1975},

AU - Varopoulos, N.Th.
TI - A theorem on operator algebras.
JO - Mathematica Scandinavica
PY - 1975
VL - 37
SP - 173
EP - 182
UR - http://eudml.org/doc/166438
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.